# SDR SWAA2014013124745

- Difficulty date: January 20, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 28,565 hours, 16,809 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 97 ALONG REAR SPAR APPROXIMATELY 2.5 INCHES LONG.  REPAIRED SKIN IAW SWA EA.
